# SDR QXEA0200436

- Difficulty date: February 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CORROSION ON RT INBOARD SEAT TRACK FORWARD OF FRAME 4900 ABOUT 2 X 3 INCHES LONG ON OUTBOARD FLANGE.  REPAIRED IAW FOKKER MM PAGE 206, FIGURE 205 AND SRM 53-01-01, PAGE 8, PARAGRAPH 4C.
